# SDR 07FDEA00237

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,182 hours, 10,600 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Part number: A2151037800300
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT ARRIVAL DURING WALK AROUND, FOUND FUELING PANEL MISSING AND WIRE EXPOSED.  DOOR BROKEN OFF APPROX 2 IN BELOW HINGE POINT.  REFUEL/DEFUEL PANEL DOOR MISSING.  CDL PERFORMANCE LIMITING WEIGHT PENALTY IS NEGLIGIBLE.  COMPLIED WITH EA 6-5350-107589 TAPED AS REQUIRED.  THE EXACT CAUSE IS UNKNOWN, MISSING PANEL NOT FOUND.
